Alert archive / Alabama / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 337, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Aug 10, 2006, 3:53 PM CDT for Marion County, Alabama. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2006, 3:53 PM CDT (20:53 UTC)
- Expired
- Aug 10, 2006, 4:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Marion County, AL
The radar
The Columbus AFB radar (KGWX), 58 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 188 J/kg
- Mixed-layer CIN
- -235 J/kg
- Mixed-layer LCL
- 1295 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KBMX 102053 SVRBMX ALC093-102130- /O.NEW.KBMX.SV.W.0337.060810T2053Z-060810T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 353 PM CDT THU AUG 10 2006 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MARION COUNTY IN NORTHWEST ALABAMA * UNTIL 430 PM CDT * AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HACKLEBURG TO BEAR CREEK...OR ALONG A LINE EXTENDING FROM 13 MILES NORTH OF HAMILTON TO HALEYVILLE...AND MOVING SOUTHEAST AT 5 MPH. * THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS IN THE NORTHERN PORTION OF MARION COUNTY. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER... ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT) CALL 1-800-856-0758. LAT...LON 3433 8801 3432 8764 3411 8764 3415 8804 $$ 61
1 follow-up statement
000 WWUS54 KBMX 102110 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 410 PM CDT THU AUG 10 2006 ALC093-102130- /O.CON.KBMX.SV.W.0337.000000T0000Z-060810T2130Z/ MARION AL- 410 PM CDT THU AUG 10 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR MARION COUNTY... AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WHITEHOUSE...OR ABOUT 9 MILES SOUTHWEST OF HALEYVILLE... MOVING SOUTHEAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3432 8782 3431 8764 3405 8764 3410 8788 $$ 61
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:49 PM CDT, 4 minutes earlier.
Area forecast discussion, Aug 10, 3:49 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 349 PM CDT THU AUG 10 2006 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE TO BUILD SOUTHWARD ACROSS CENTRAL ALABAMA THIS AFTERNOON AND EVENING. COVERAGE WILL BEGIN TO DECREASE SHORTLY AFTER SUNSET...BUT A FEW LINGERING STORMS COULD STILL BE POSSIBLE THROUGH THE NIGHT. BOTH GFS AND WRF ARE IN VERY GOOD AGREEMENT THAT COVERAGE WILL BE GREATER TOMORROW. A COUPLE OF UPPER LEVEL SHORT WAVES WILL MOVE ACROSS THE AREA ENHANCING LIFT. THE AIRMASS WILL ALSO BE VERY UNSTABLE WHICH COULD LEAD TO SOME ORGANIZED STRONG THUNDERSTORMS. BY THE WEEKEND...MODELS BEGIN TO DEVIATE A LITTLE BIT. GFS STALLS A FRONT TO OUR NORTH KEEPING US QUITE MOIST AND UNSTABLE WHILE THE WRF CONTINUES TO PUSH THIS FRONT ACROSS DRYING US OUT BY SUNDAY. THIS ALSO PLAYS A BIG ROLE ON TEMPERATURES AS DRY CONDITIONS IMPLY HIGHER TEMPERATURES. DECIDED TO STICK WITH THE GFS. IT HAS PERFORMED BETTER LATELY AND IT HAS ALSO INITIALIZED BETTER. ONE THING THAT BOTH MODELS DO HINT AT IS A WEDGE BUILDING TO OUR EAST. TOO EARLY TO TELL HOW STRONG OR EVEN IF THIS WEDGE WILL BUILD. .LONG TERM...TUESDAY THROUGH FRIDAY. NOT DEVIATING MUCH FROM THE PREVIOUS FORECAST. MODELS CONTINUE TO SHOW A COOLING TREND DURING THIS PORTION OF THE FORECAST. TEMPERATURES WILL RETURN BACK TO NORMAL. LONG RANGE GFS SHOWS AN UPPER LEVEL HIGH PRESSURE OVER TEXAS. THIS WILL ALLOW FOR A NORTHWEST FLOW ALOFT TO SET UP OVER THE FORECAST AREA. THIS TYPE OF PATTERN CAN BE SOMEWHAT UNPREDICTABLE. AT THIS TIME THOUGH...I SEE NO REASON TO DEVIATE FROM THE GFS. ON WEDNESDAY...A WEAK FRONT COULD PUSH THROUGH THE AREA. GFS WASHES OUT THE FRONT ACROSS CENTRAL ALABAMA. NO SIGNIFICANT COLD DOWN IS EXPECTED AS TEMPERATURES REMAIN EITHER AT OR ABOVE NORMAL. && .AVIATION...DISCUSSION FOR 18Z TAFS. THROUGH 01Z SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA. WILL MENTION VCTS AT ALL LOCATIONS. WHERE STORMS OCCUR VSBYS 1 TO 3 MILES AND CEILINGS 3000 FEET WILL BE POSSIBLE FOR A SHORT PERIOD OF TIME. SOME PATCHY FOG WILL DEVELOP AFTER 06Z...MAINLY ACROSS SECTIONS THAT RECEIVE RAIN. CONFIDENCE TOO LOW TO INCLUDE IN TAFS EXCEPT VSBYS 3 TO 5 MILES AT MGM AND TOI. VFR CONDITIONS WILL REMAIN AT TCL...BHM...ANB AND EET. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 73 88 71 87 / 50 70 40 40 ANNISTON 73 89 72 89 / 40 70 40 40 BIRMINGHAM 74 88 73 89 / 50 70 40 50 TUSCALOOSA 74 91 74 91 / 40 60 50 50 CALERA 73 89 73 91 / 40 70 50 50 AUBURN 72 88 73 88 / 20 60 50 40 MONTGOMERY 73 90 74 91 / 20 60 40 50 TROY 74 90 74 90 / 20 50 40 50 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. && 10/ARM
Hazardous weather outlook, Aug 10, 12:44 PM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1244 PM CDT THU AUG 10 2006 ALZ011>015-017>050-111755- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1244 PM CDT THU AUG 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STRONG THUNDERSTORMS WILL AFFECT CENTRAL ALABAMA BETWEEN 1 PM CDT AND 10 PM CDT TODAY. THE MOST FAVORED AREA OF DEVELOPMENT WILL BE NORTHWEST OF A LIVINGSTON TO CLANTON TO LANETT LINE. WHERE STORMS FORM...GUSTY WINDS UP TO 40 MPH...DEADLY CLOUD TO GROUND LIGHTNING...AND LOCALIZED HEAVY RAINFALL OF ONE TO TWO INCHES WILL BE POSSIBLE. AS WE LOOSE THE HEATING OF THE DAY...THE STORMS ARE EXPECTED TO GRADUALLY DISSIPATE ACROSS THE AREA. SOME PATCHY FOG CAN BE EXPECTED LATER TONIGHT WHERE RAINFALL OCCURRED. WET MICROBURST POTENTIAL: BIRMINGHAM...MODERATE. MONTGOMERY...MODERATE. THERE IS A HIGH FIRE DANGER FOR ALL OF CENTRAL ALABAMA THIS AFTERNOON. WITH VERY DRY GROUND CONDITIONS...RELATIVE HUMIDITIES FALLING TO NEAR 30 PERCENT...AND PERIODIC WINDS AT 10 MPH OR ABOVE...EXPECT AN INCREASED RISK FOR WILDFIRES BETWEEN 10 PM AND 7 PM CDT TODAY. A RED FLAG WARNING IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED STRONG THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY AND SATURDAY...MAINLY BETWEEN NOON AND 8 PM CDT...AS A COLD FRONT AND LOW PRESSURE SYSTEM MOVES THROUGH. THE MAIN HAZARDS ASSOCIATED WITH THESE THUNDERSTORMS ARE WIND GUSTS UP TO 40 MPH...DEADLY CLOUD TO GROUND LIGHTNING...AND LOCALIZED HEAVY RAINFALL. THUNDERSTORMS MAY BECOME A BIT MORE ORGANIZED FRIDAY AND SATURDAY... BUT THE CONFIDENCE OF A WATCH ISSUANCE IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BECOME NECESSARY BETWEEN 1 PM CDT AND 10 PM CDT TODAY. ACTIVATION MAY BE NECESSARY FRIDAY AND SATURDAY AFTERNOON AS WELL. KSL
In the hours before
Special weather statement, Aug 10, 1:10 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 110 PM CDT THU AUG 10 2006 ALZ020-101845- CHEROKEE- 110 PM CDT THU AUG 10 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHEROKEE COUNTY UNTIL 145 PM CDT... ...WINDS 35 TO 45 MILES AN HOUR FREQUENT LIGHTNING STRIKES ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR BLANCHE...MOVING SOUTHEAST AT 10 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR SAND ROCK... BLANCHE...LEESBURG...GAYLESVILLE...CENTRE AND CEDAR BLUFF THROUGH 145 PM CDT. THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. 61
Special weather statement, Aug 10, 1:44 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 144 PM CDT THU AUG 10 2006 ALZ020-101930- CHEROKEE- 144 PM CDT THU AUG 10 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHEROKEE COUNTY UNTIL 230 PM CDT... ...WINDS 35 TO 45 MILES AN HOUR AND FREQUENT LIGHTNING STRIKES ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS FROM CEDAR BLUFF TO LEESBURG...MOVING SOUTH AT 10 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR SAND ROCK...LEESBURG...GAYLESVILLE...CEDAR BLUFF AND CENTRE THROUGH 230 PM CDT. THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. 61
Special weather statement, Aug 10, 2:45 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 245 PM CDT THU AUG 10 2006 ALZ014-102030- WINSTON- 245 PM CDT THU AUG 10 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR WINSTON COUNTY UNTIL 330 PM CDT... ...WINDS 35 TO 45 MILES AN HOUR AND FREQUENT LIGHTNING ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 6 MILES NORTHWEST OF GRAYSON TO HALEYVILLE...MOVING SOUTH AT 10 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR HALEYVILLE...GRAYSON...DOUBLE SPRINGS...ADDISON AND NATURAL BRIDGE THROUGH 330 PM CDT. THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. 61
Special weather statement, Aug 10, 2:52 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 252 PM CDT THU AUG 10 2006 ALZ018-102030- ETOWAH- 252 PM CDT THU AUG 10 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR ETOWAH COUNTY UNTIL 330 PM CDT... ...WINDS 35 TO 45 MILES AN HOUR AND FREQUENT LIGHTNING STRIKES ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR RIDGEVILLE...MOVING SOUTH AT 15 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR SARDIS CITY... MOUNTAINBORO...KEENER...REECE CITY...RIDGEVILLE...GADSDEN AND ATTALLA THROUGH 330 PM CDT. THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. 61
Special weather statement, Aug 10, 3:27 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 327 PM CDT THU AUG 10 2006 ALZ011-102115- MARION- 327 PM CDT THU AUG 10 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MARION COUNTY UNTIL 415 PM CDT... AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER HACKLEBURG...MOVING SOUTHEAST AT 20 MPH. THUNDERSTORM WILL AFFECT AREAS IN AND NEAR HACKLEBURG...BEAR CREEK AND WHITEHOUSE THROUGH 415 PM CDT. THE PRIMARY THREATS ARE SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE... BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. KSL
Local storm report, Aug 10, 3:38 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
338 PM CDT THU AUG 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN DOUBLE SPRINGS 34.15N 87.40W
08/10/2006 E0.00 INCH WINSTON AL LAW ENFORCEMENT
WATER OVER ROADS.
&&
MBAERThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 3:03 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 27 min |
| Aug 10, 3:28 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 32 min |
| Aug 10, 3:33 PM CDT | Flash Flood Warning | BMX | Winston | 87 min |
| Aug 10, 3:41 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 34 min |
| Aug 10, 4:01 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 29 min |
| Aug 10, 4:29 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 31 min |
| Aug 10, 4:37 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 38 min |
| Aug 10, 5:21 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 17 min |
| Aug 10, 5:49 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 26 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.